MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ STEM EXTENSION14X100MM STRAIGHT, SPLINED, SLOTTED 14X100MM

ONKOS SURGICAL INC. ELEOS¿ LIMB SALVAGE SYSTEM; ELEOS¿ STEM EXTENSION14X100MM STRAIGHT, SPLINED, SLOTTED 14X100MM
Catalog Number KSP13100E
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It has been reported by an onkos sales representative that a patient with eleos proximal tibial replacement revision date on (b)(6) 2026.Reprted that femur was revised due to patellar tracking in addition to aseptic loosening of the femoral component.This report captures eleos stem extension as serious injury.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the reported loosening was not related to the design, manufacture, and/or sterilization of the revised eleos implants.Note: this is a supplemental report to (b)(4).Mdr# 3013450937-2026-00105.

Brand Name
ELEOS¿ LIMB SALVAGE SYSTEM
Common Device Name
ELEOS¿ STEM EXTENSION14X100MM STRAIGHT, SPLINED, SLOTTED 14X100MM
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey road
parsippany 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key24663385
Report Number3013450937-2026-00139
Device Sequence Number20097468
Product Code KRO
UDI-Device IdentifierB278KSP13100E0
UDI-PublicB278KSP13100E0
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/10/2026
Device Catalogue NumberKSP13100E
Device Lot Number1732166
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale